Corticosteroid-induced osteoporosis and fractures

Monday 9:00 am - 4:30 pm Tuesday Closed Wednesday 9:00 am - 4:30 pm Thursday Closed Friday 9:00 am - 4:30 pm Saturday Closed Sunday Closed

Steroid induced glaucoma may develop after application of steroid preparations applied to the skin of the eyelids. This elevation occurs most frequently with chronic use, such as in patients with atopic dermatitis. Close IOP monitoring of these patients is essential and consideration of a non-steroidal topical medication, such as tacrolimus and pimecrolimus, should be considered as an alternative. Elevation in intraocular pressure has also been noted with application of steroids on skin that was not periocular, either from ocular contamination or systemic absorption. [22] Patients should be advised to wash their hands after applying dermatologic steroids or to use gloves.

The obvious priority is immediate discontinuation of any further topical corticosteroid use. Protection and support of the impaired skin barrier is another priority. Eliminating harsh skin regimens or products will be necessary to minimize potential for further purpura or trauma, skin sensitivity, and potential infection. Steroid Atrophy [9] [10] is often permanent, though if caught soon enough and the topical corticosteroid discontinued in time, the degree of damage may be arrested or slightly improve. However, while the accompanying Telangectasias may improve marginally, the Striae is permanent and irreversible. [11]

Corticosteroid-induced osteoporosis and fractures

corticosteroid-induced osteoporosis and fractures

Media:

corticosteroid-induced osteoporosis and fracturescorticosteroid-induced osteoporosis and fracturescorticosteroid-induced osteoporosis and fracturescorticosteroid-induced osteoporosis and fracturescorticosteroid-induced osteoporosis and fractures

http://buy-steroids.org